# SDR SWIA2019121846993

- Difficulty date: November 2, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 05007H6203
- Condition: Cracked
- Location: Cockpit
- Part time: 29,994 hours, 27,239 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT WINDSHIELD IS CRACKED ON OB SIDE EDGE AND LEADING EDGE OF WINDSHIELD.  (C-CHECK) RO 12/14/2019  CO-PILOTS WINDSHIELD WAS REMOVED AND REPLACED PER CRJ 200 AMM. NO DEFECTS NOTED.  REFERENCE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
